# SDR LS12002F00000

- Difficulty date: April 2, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N49718
- Make and model: Bell 206B
- Aircraft serial: 1917
- Engine: Allsn 250C20
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 20603181449
- Condition: Corroded
- Location: Fuselage
- Part time: 7,815 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTUAL REPAIR OF ENGINE DECK.  CORROSION WAS NOTICED ON THE RIGHT LONGERON RUNNING ALONG THE RIGHT SIDE OF THE ENGINE PAN.  IT WAS NOTICED THAT RED DYE PENETRANT WAS COVERING THE AREA OF CORROSION .  SOMEONE AT A PRIOR DATE HAD INSPECTED THE AREA AND DID NOT CLEAN THE PENETRANT OFF WELL.  THIS WE THINK CAUSED THE CORROSION OF THE LONGERON.  THE LONGERON WAS OUT AT LIMITS SO IT WAS REPLACED.
